# SDR ASAA0210361

- Difficulty date: December 4, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65505688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM WEB AT BS 986-1016, RIGHT BUTTOCK LINE 40 RIGHT BUTTOCK LINE 45 CORRODED.  REMOVED AND REPLACED FLOORWEB PER SRM.  (M)
